# SDR 20000331SH014

- Difficulty date: March 15, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Aircraft: N216CS
- Make and model: Beech C-99
- Aircraft serial: U216
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 993880081
- Part serial: 0922
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FLUID FOUND IN WHEELWELL DURING POST-FLIGHT INSPECTION.  LANDING GEAR RETRACTION PERFORMED, FOUND 2 INCH CRACK AROUND TOP OF ACTUATOR.  ACTUATOR OVERHAULED.  (X)
